Alert archive / Missouri / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 248, NWS Springfield, MO

September 6, 20124 counties in Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Sep 6, 2012, 1:57 PM CDT for 4 counties in Missouri. It was in force for 48 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 6, 2012, 1:57 PM CDT (18:57 UTC)
Expired
Sep 6, 2012, 2:45 PM CDT
In force
48 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Camden County, MO, Laclede County, MO, Miller County, MO, Pulaski County, MO

The radar

The Springfield radar (KSGF), 129 km from the middle of the area, began a volume at 19:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 6, 2:13 PM CDTTSTM WND GST 60Richland, MO
Sep 6, 2:29 PM CDTTSTM WND DMGRichland, MOSEVERAL POWERLINES DOWN IN TOWN.
Sep 6, 2:42 PM CDTTSTM WND DMG3 Sse Crocker, MOROOF DAMAGE TO A BUILDING.
Sep 6, 2:43 PM CDTTSTM WND DMG3 Ssw Crocker, MOA LARGE TREE WAS REPORTED DOWN BLOCKING A PORTION OF HIGHWAY 133.
Sep 6, 2:43 PM CDTTSTM WND DMGWaynesville, MONUMEROUS TREES DOWN IN TOWN.
Sep 6, 2:43 PM CDTHAIL 0.88Waynesville, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 6, 12:28 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.0 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2012-09-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 841 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2012-09-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
841 J/kg
Mixed-layer CIN
-167 J/kg
Mixed-layer LCL
1845 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

168 
WUUS53 KSGF 061857
SVRSGF
MOC029-105-131-169-061945-
/O.NEW.KSGF.SV.W.0248.120906T1857Z-120906T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
157 PM CDT THU SEP 6 2012

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CAMDEN COUNTY IN CENTRAL MISSOURI...
  NORTH CENTRAL LACLEDE COUNTY IN SOUTHWEST MISSOURI...
  SOUTHEASTERN MILLER COUNTY IN CENTRAL MISSOURI...
  PULASKI COUNTY IN CENTRAL MISSOURI...

* UNTIL 245 PM CDT

* AT 155 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
  LINE EXTENDING FROM 13 MILES WEST OF IBERIA TO 8 MILES SOUTHWEST OF
  RICHLAND...AND MOVING EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...MINOR TREE DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER
           BROKEN.

* LOCATIONS IMPACTED INCLUDE...
  BRUMLEY...CROCKER...IBERIA...LAQUEY...NORTHERN FORT LEONARD WOOD...
  OZARK SPRINGS...RICHLAND...ST. ROBERT...STOUTLAND...SWEDEBORG...
  WAYNESVILLE AND WET GLAIZE.

MANY THUNDERSTORMS THIS AFTERNOON HAVE HAD A HISTORY OF PRODUCING 
SEVERE WIND GUSTS...INCLUDING DAMAGE TO TREES AND POWER POLES. 

THIS WARNING ALSO INCLUDES LAKE OF THE OZARKS STATE PARK. INTERSTATE
44 BETWEEN MILE MARKERS 138 AND 164 WILL ALSO BE IMPACTED BY SEVERE
THUNDERSTORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3802 9218 3801 9212 3771 9202 3771 9203
      3780 9263 3810 9252 3810 9218
TIME...MOT...LOC 1857Z 271DEG 26KT 3806 9251 3777 9248

HAIL...<.75IN
WIND...60 MPH

$$

BOXELL
3 follow-up statements
368 
WWUS53 KSGF 061902
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
202 PM CDT THU SEP 6 2012

MOC029-105-131-169-061945-
/O.CON.KSGF.SV.W.0248.000000T0000Z-120906T1945Z/
CAMDEN MO-LACLEDE MO-MILLER MO-PULASKI MO-
202 PM CDT THU SEP 6 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR PULASKI...
SOUTHEASTERN MILLER...NORTH CENTRAL LACLEDE AND SOUTHEASTERN CAMDEN
COUNTIES UNTIL 245 PM CDT...

AT 159 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 11 MILES WEST OF IBERIA TO 7 MILES SOUTHWEST OF
RICHLAND...AND MOVING EAST AT 30 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
         DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.

LOCATIONS IMPACTED INCLUDE...
BRUMLEY...CROCKER...IBERIA...LAQUEY...NORTHERN FORT LEONARD WOOD...
OZARK SPRINGS...RICHLAND...ST. ROBERT...STOUTLAND...SWEDEBORG...
WAYNESVILLE AND WET GLAIZE.

THIS WARNING ALSO INCLUDES LAKE OF THE OZARKS STATE PARK. INTERSTATE
44 BETWEEN MILE MARKERS 138 AND 164 WILL ALSO BE IMPACTED BY SEVERE
THUNDERSTORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3802 9218 3801 9212 3771 9202 3771 9203
      3780 9263 3810 9252 3810 9218
TIME...MOT...LOC 1902Z 271DEG 26KT 3806 9246 3777 9243

HAIL...1.00IN
WIND...60 MPH

$$

BOXELL
481 
WWUS53 KSGF 061914
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
214 PM CDT THU SEP 6 2012

MOC029-105-131-169-061945-
/O.CON.KSGF.SV.W.0248.000000T0000Z-120906T1945Z/
CAMDEN MO-LACLEDE MO-MILLER MO-PULASKI MO-
214 PM CDT THU SEP 6 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR PULASKI...
SOUTHEASTERN MILLER...NORTH CENTRAL LACLEDE AND SOUTHEASTERN CAMDEN
COUNTIES UNTIL 245 PM CDT...

AT 209 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 10 MILES NORTHWEST OF CROCKER TO 7 MILES SOUTH OF
RICHLAND...AND MOVING EAST AT 30 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...PUBLIC.  60 MPH WIND GUSTS HAVE BEEN ESTIMATED IN THE 
RICHLAND AREA WITHIN THE LAST 5 MINUTES. 

IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
         DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.

LOCATIONS IMPACTED INCLUDE...
CROCKER...LAQUEY...NORTHERN FORT LEONARD WOOD...OZARK SPRINGS...
RICHLAND...ST. ROBERT...STOUTLAND...SWEDEBORG AND WAYNESVILLE.

INTERSTATE 44 BETWEEN MILE MARKERS 138 AND 164 WILL ALSO BE IMPACTED
BY SEVERE THUNDERSTORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3802 9218 3801 9212 3772 9202 3771 9203
      3779 9256 3807 9244 3810 9219
TIME...MOT...LOC 1913Z 271DEG 26KT 3806 9236 3777 9233

HAIL...1.00IN
WIND...60 MPH

$$

BOXELL
958 
WWUS53 KSGF 061925
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
225 PM CDT THU SEP 6 2012

MOC029-105-131-169-061945-
/O.CON.KSGF.SV.W.0248.000000T0000Z-120906T1945Z/
CAMDEN MO-LACLEDE MO-MILLER MO-PULASKI MO-
225 PM CDT THU SEP 6 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR PULASKI...
SOUTHEASTERN MILLER...NORTH CENTRAL LACLEDE AND SOUTHEASTERN CAMDEN
COUNTIES UNTIL 245 PM CDT...

AT 222 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 8 MILES NORTH OF CROCKER TO 5 MILES SOUTHWEST OF
WAYNESVILLE...AND MOVING EAST AT 30 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...LAW ENFORCEMENT.  POWERLINES WERE REPORTED DOWN IN THE 
RICHLAND AREA WITHIN THE LAST 10 MINUTES. 

IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
         DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.

LOCATIONS IMPACTED INCLUDE...
CROCKER...LAQUEY...NORTHERN FORT LEONARD WOOD...OZARK SPRINGS...
RICHLAND...ST. ROBERT...STOUTLAND...SWEDEBORG AND WAYNESVILLE.

INTERSTATE 44 BETWEEN MILE MARKERS 138 AND 164 WILL ALSO BE IMPACTED
BY SEVERE THUNDERSTORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3802 9218 3801 9212 3772 9202 3771 9203
      3779 9256 3807 9244 3810 9219
TIME...MOT...LOC 1924Z 271DEG 26KT 3806 9226 3777 9223

HAIL...1.00IN
WIND...60 MPH

$$

BOXELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 6, 12:09 PM CDT, 1 hour 48 minutes earlier.

Area forecast discussion, Sep 6, 12:09 PM CDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1209 PM CDT THU SEP 6 2012

.UPDATE...
/ISSUED 1045 AM CDT THU SEP 6 2012/

A CLUSTER OF THUNDERSTORMS CONTINUES TO TRACK FROM SOUTHEASTERN
KANSAS INTO FAR WEST CENTRAL MISSOURI LATE THIS MORNING AND HAS SHOWN
A GRADUAL INCREASE IN INTENSITY.

THIS CONVECTION WAS SUPPORTED BY A SUBTLE MID LEVEL SHORTWAVE AS
DEPICTED BY WATER VAPOR IMAGERY ACROSS SOUTH CENTRAL KANSAS AND
NORTH CENTRAL OKLAHOMA. IN ADDITION...THIS ACTIVITY WAS RIDING
EAST ALONG A WEAK BOUNDARY THAT STRETCHED FROM SOUTHEASTERN
KANSAS INTO THE NORTHERN OZARKS FROM NEAR NEVADA TO ROLLA. AN AXIS
OF HIGH 700 MB MOISTURE AND PRECIPITABLE WATER VALUES NEAR 1.8WERE
ALSO SUPERIMPOSED ALONG THIS BOUNDARY.

WITH THAT SAID...THE EXPECTATION IS FOR THIS CLUSTER OF STORMS TO
REMAIN IN TACT AND TRACK EASTWARD ACROSS CENTRAL MISSOURI OR
NORTHERN OZARKS INTO THE AFTERNOON HOURS. NEAR TERM MODELS SUGGEST
A SIMILAR SCENARIO. THE HIGHEST CHANCE FOR STORMS WILL EXTEND FROM
THE NEVADA AREA EAST TO THE LAKE OF THE OZARKS AND TRUMAN LAKE
REGIONS THEN TO ROLLA. ADDITIONAL STORMS COULD DEVELOP ALONG
RESULTING OUTFLOW BOUNDARIES.

STRONG TO SEVERE STORMS WILL BE POSSIBLE GIVEN MODERATE INSTABILITY
ON THE ORDER OF 2000-3000 J/KG BY THIS AFTERNOON. THETA-E
DIFFERENTIALS ON THE ORDER OF 25 TO 30 SUGGEST THE POTENTIAL FOR
STRONG IF NOT DAMAGING DOWN BURST WINDS. HAIL WILL BE POSSIBLE IN
THE STRONGER UPDRAFTS BUT HAIL SIZE SHOULD BE INHIBITED BY HIGH
FREEZING LEVELS.

THE CHANCE OF THUNDERSTORMS WILL BE INCREASED ACROSS CENTRAL
MISSOURI AND PORTIONS OF SOUTHERN MISSOURI HEADING INTO THIS
AFTERNOON.

FOSTER

&&

.DISCUSSION...

MAIN FOCUS WILL BE WITH CONVECTIVE PRECIPITATION CHANCES AND
SEVERE STORM POSSIBILITIES BOTH TODAY AND AGAIN ON FRIDAY.

CURRENTLY...WEAK FRONTAL BOUNDARY STRETCHES FROM SOUTHEAST KANSAS
INTO CENTRAL MISSOURI. SOME SCATTERED CONVECTION HAS DEVELOPED
OVER SOUTH CENTRAL KANSAS IN THE VICINITY OF THIS FRONT AND SOME
UPPER LEVEL ENERGY.

FRONT IS EXPECTED TO SLOWLY DRIFT SOUTH AND DIMINISH OVER THE
OZARKS THIS AFTERNOON WITH SOME UPPER LEVEL ENERGY MOVING INTO THE
AREA FROM THE WEST. AFTERNOON ML CAPES OF 1500-2500 J/KG WITH WEAK
TO NO INHIBITION SHOULD YIELD A FEW STORMS DURING THE AFTERNOON
ACROSS THE AREA. HAVE THE BEST OPPORTUNITY OVER SOUTHERN MISSOURI
INTO SOUTHEAST KANSAS DURING THE AFTERNOON. SOME OF THE ACTIVITY
CURRENTLY OVER NEAR ICT MAY MAKE IT INTO SOUTHEAST KANSAS AND FAR
WESTERN MISSOURI DURING THE MORNING.

BY TONIGHT...A STRONG UPPER LEVEL WAVE WILL BEGIN TO DROP
SOUTHEAST ACROSS THE NORTHERN PLAINS AND UPPER MISSISSIPPI VALLEY
REGIONS AND WILL SEND A STRONG SURFACE FRONT SOUTHEAST INTO
CENTRAL KANSAS AND NORTHERN MISSOURI BY 12Z FRI. CONVECTION IS
EXPECTED TO DEVELOP AHEAD OF THE FRONT AND MAY PUSH INTO THE
NORTHWESTERN PORTION OF THE CWA BY FRIDAY MORNING.

THE BETTER CHANCE OF THUNDERSTORMS WILL BE FRIDAY INTO FRIDAY
EVENING AS THE STRONG FRONT/UPPER LEVEL TROUGH SWING THROUGH.
SEVERITY WILL LIKELY DEPEND UPON HOW MUCH SURFACE HEATING CAN
OCCUR AHEAD OF THE FRONT FRIDAY. EARLIER PRECIPITATION AND CLOUD
COVER COULD LIMIT AFTERNOON INSTABILITY ALTHOUGH MODELS STILL
SUGGESTING AROUND 1500-2000 J/KG OF CAPE WITH SUFFICIENT 0-6KM
WIND SHEAR FOR A SEVERE RISK. MAIN RISK WILL LIKELY BE WITH
DAMAGING STRAIGHT LINE WINDS AS A LINE OF STORMS IS EXPECTED TO
DEVELOP ALONG AND AHEAD OF THE FRONT. LARGE HAIL WOULD ALSO BE
POSSIBLE IF A DECENT AMOUNT OF CAPE CAN BE REALIZED.

THIS SHOULD BE A FAIRLY PROGRESSIVE SYSTEM AND SHOULD CLEAR THE
PRECIPITATION OUT OF THE AREA BY 12Z SAT. A MUCH COOLER AND DRIER
AIR MASS WILL MOVE IN BEHIND THE CONVECTION AND FRONT AND LINGER
THROUGH THE WEEKEND.

BY TUESDAY OF NEXT WEEK...UPPER TROUGH WILL SHIFT EAST AND BE
REPLACED WITH AN UPPER LEVEL RIDGE OVER THE CENTRAL U.S. AND A
RETURN TO WARMER TEMPERATURES OVER THE REGION.

LINDENBERG

&&

.AVIATION...
/ISSUED 1200 PM CDT THU SEP 6 2012/

VFR CONDITIONS WILL PREVAIL AT AREA TERMINALS TODAY. HOWEVER PILOTS
WILL HAVE TO CLOSELY MONITOR THE DEVELOPMENT OF THUNDERSTORMS THIS
AFTERNOON. WHILE THE BULK OF THE STORMS ARE EXPECTED REMAIN NORTH
OF THE TERMINALS...ISOLATED STORMS MAY DEVELOP IN THE TERMINAL
VICINITIES. IN ADDITION...OUTFLOW BOUNDARIES FROM THE STORMS MAY
RESULT IN TEMPORAL CHANGES IN WIND SPEED AND DIRECTION.

THE COVERAGE OF SHOWERS AND THUNDERSTORMS WILL INCREASE LATER
TONIGHT INTO FRIDAY AHEAD OF AN APPROACHING FRONT. THIS ACTIVITY
WILL BRING THE POTENTIAL FOR MVFR CONDITIONS. WINDS WILL SHIFT TO
THE NORTHWEST LATER IN THE DAY FRIDAY AS THE COLD FRONT MOVES
ACROSS THE REGION.

FOSTER

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Sep 6, 1:18 PM CDT, 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
118 PM CDT THU SEP 6 2012

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-071830-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
118 PM CDT THU SEP 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  ELEVATED LIGHTNING RISK.
  ELEVATED EXCESSIVE HEAT RISK.
  LIMITED NON THUNDERSTORM WIND RISK.

DISCUSSION...

  A CLUSTER OF STRONG TO POTENTIALLY SEVERE THUNDERSTORMS WILL
  TRACK EAST ACROSS PORTIONS SOUTHERN MISSOURI THIS AFTERNOON.
  ADDITIONAL THUNDERSTORM DEVELOPMENT WILL BE POSSIBLE ACROSS THE
  OUTLOOK AREA.

  THE GREATEST RISK FOR THUNDERSTORMS AND ASSOCIATED SEVERE
  WEATHER THIS AFTERNOON WILL OCCUR EAST OF HIGHWAY 13 INTO SOUTH
  CENTRAL MISSOURI...AND WILL INCLUDE THE LAKE OF THE OZARKS REGION.

  SOME STORMS MAY BECOME SEVERE WITH AN ELEVATED RISK FOR DAMAGING
  WIND GUSTS TO 70 MPH AND HAIL TO THE SIZE OF QUARTERS.

  AFTERNOON HEAT INDEX VALUES WILL REACH THE MID 90S TO AROUND
  102 OUTSIDE OF THE SHOWERS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

  THUNDERSTORMS WILL IMPACT THE OUTLOOK AREA FRIDAY AS A COLD
  FRONT MOVES ACROSS THE REGION. THERE IS A LIMITED TO ELEVATED
  RISK FOR SEVERE STORMS CAPABLE OF PRODUCING DAMAGING WINDS AND
  LARGE HAIL. THE RISK OF SEVERE STORMS COULD INCREASE ON FRIDAY
  DEPENDING ON THE AMOUNT OF INSTABILITY THAT DEVELOPS.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON ACROSS THE
  MISSOURI OZARKS GENERALLY EAST OF HIGHWAY 13.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER

In the hours before

Local storm report, Sep 6, 1:28 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
128 PM CDT THU SEP 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0108 PM     TSTM WND DMG     LAKEVIEW HEIGHTS        38.26N 93.16W
09/06/2012                   BENTON             MO   PUBLIC

            SEVERAL LARGE LIMBS DOWN.

&&

HATCH
Local storm report, Sep 6, 1:33 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
133 PM CDT THU SEP 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 PM     TSTM WND DMG     1 SE HUMANSVILLE        37.78N 93.56W
09/06/2012                   POLK               MO   911 CALL CENTER

            POWER POLES SNAPPED ON HWY 123 JUST SE OF TOWN.

&&

LDOOLEY
Local storm report, Sep 6, 1:39 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
139 PM CDT THU SEP 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0137 PM     HAIL             1 W OLIVE               37.46N 93.13W
09/06/2012  E0.75 INCH       DALLAS             MO   LAW ENFORCEMENT

&&

HATCH
Local storm report, Sep 6, 1:41 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
141 PM CDT THU SEP 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0118 PM     HAIL             1 W OLIVE               37.46N 93.13W
09/06/2012  E0.75 INCH       DALLAS             MO   LAW ENFORCEMENT

&&

HATCH
Local storm report, Sep 6, 1:47 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
147 PM CDT THU SEP 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0132 PM     NON-TSTM WND GST 4 ENE ELKLAND           37.47N 92.96W
09/06/2012  E60 MPH          WEBSTER            MO   PUBLIC

            PENNY SIZE HAIL WAS ALSO REPORTED.

&&

HATCH
Local storm report, Sep 6, 1:48 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
148 PM CDT THU SEP 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0132 PM     TSTM WND GST     4 ENE ELKLAND           37.47N 92.96W
09/06/2012  E60.00 MPH       WEBSTER            MO   PUBLIC

            PENNY SIZE HAIL WAS ALSO REPORTED.

&&

HATCH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 6, 10:43 AM CDTSpecial Weather StatementSGFVernon47 min
Sep 6, 11:21 AM CDTSpecial Weather StatementSGFBarton, Cedar, St. Clair, Vernon39 min
Sep 6, 11:45 AM CDTSevere Thunderstorm WarningSGFCedar, St. Clair45 min
Sep 6, 12:14 PM CDTSevere Thunderstorm WarningSGFBenton, Hickory, Polk61 min
Sep 6, 12:40 PM CDTSpecial Weather StatementSGFGreene35 min
Sep 6, 12:51 PM CDTSevere Thunderstorm WarningSGFDallas, Greene, Polk39 min
Sep 6, 1:05 PM CDTSevere Thunderstorm WarningSGFBenton, Camden, Hickory, Morgan40 min
Sep 6, 1:07 PM CDTSevere Thunderstorm WarningSGFDallas23 min
Sep 6, 1:24 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede, Webster, Wright51 min
Sep 6, 1:32 PM CDTSevere Thunderstorm WarningSGFCamden, Miller, Morgan43 min
Sep 6, 2:08 PM CDTSevere Thunderstorm WarningSGFMaries, Miller, Morgan, Phelps67 min
Sep 6, 2:09 PM CDTSevere Thunderstorm WarningSGFLaclede, Pulaski, Texas, Wright51 min
Sep 6, 2:31 PM CDTSevere Thunderstorm WarningSGFDent, Maries, Phelps, Pulaski59 min
Sep 6, 2:49 PM CDTSevere Thunderstorm WarningSGFPhelps, Texas41 min
Sep 6, 3:11 PM CDTSevere Thunderstorm WarningSGFMaries, Phelps13 min
Sep 6, 3:16 PM CDTSevere Thunderstorm WarningSGFDent44 min
Sep 6, 3:30 PM CDTSevere Thunderstorm WarningSGFDent, Phelps15 min
Sep 6, 3:31 PM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas37 min
Sep 6, 3:57 PM CDTSevere Thunderstorm WarningSGFShannon33 min
Sep 6, 3:57 PM CDTSevere Thunderstorm WarningSGFStone, Taney48 min
Sep 6, 4:20 PM CDTSevere Thunderstorm WarningSGFStone, Taney40 min
Sep 6, 4:46 PM CDTSevere Thunderstorm WarningSGFTaney44 min
Sep 6, 4:57 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Taney34 min
Sep 6, 5:04 PM CDTSpecial Weather StatementSGFMcDonald26 min
Sep 6, 6:00 PM CDTSpecial Weather StatementSGFBarry30 min
Sep 6, 6:06 PM CDTSevere Thunderstorm WarningSGFBarry24 min
Sep 6, 6:28 PM CDTSevere Thunderstorm WarningSGFBarry, Lawrence16 min
Sep 6, 6:30 PM CDTSpecial Weather StatementSGFHowell45 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.